MathSciNet Relay Station
MathSciNet bibliographic data
MR1920243 (2003f:34024) 34A45 (26A33 34A25 65L99)
Shawagfeh, Nabil T. Analytical approximate solutions for nonlinear fractional differential equations. Appl. Math. Comput. 131 (2002), no. 2-3, 517–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement